MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. CONNECT ABUTMENT, H=3MM, Ø4MM, CONI. CON., SP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. CONNECT ABUTMENT, H=3MM, Ø4MM, CONI. CON., SP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number CS-C3040
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that the healing cap could not be removed from the connect.

Brand Name
CONNECT ABUTMENT, H=3MM, Ø4MM, CONI. CON., SP
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25315347
Report Number3004203816-2026-13287
Device Sequence Number13246522
Product Code NHA
UDI-Device Identifier07290109004471
UDI-Public07290109004471
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173326
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-C3040
Device Lot NumberW25011581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale